# SDR DALA2025021101082

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0805908) SEVERAL CORROSIONS ALONG SIDE PLATES BTW STA 500B AND STA=500I, BTW STA=500A AND STA=500B, BTW STA=500 AND STA=500A AND BTW STA=480 AND STA=500 OVER STRG-25L AT FWD CARGO. NEW SIDE PLATE FROM STA 400 TO 500I OVER STRG-25L AT FWD CARGO WERE REPLACED PER B737- 800 SRM 51-40-02-0G.
